# SDR GTIA2023100637509

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 14,444 hours, 6,070 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON APPROACH -PERFORMED TSM 05-50-00-810-831-A IDENTIFIED SOURCE OF FUME EVENT AND ISOLATED TO PACK 1 ALSO CONFIRMED W/ CREW SEE LGPG 3277965-2 FOR PACK 1 MEL
